Translator Disclaimer
December 2012 Simultaneous reflection and impossible ideals
Todd Eisworth
J. Symbolic Logic 77(4): 1325-1338 (December 2012). DOI: 10.2178/jsl.7704160

Abstract

We prove that if $\mu^+\rightarrow[\mu^+]^2_{\mu^+}$ holds for a singular cardinal $\mu$, then any collection of fewer than $cf(\mu)$ stationary subsets of $\mu^+$ must reflect simultaneously.

Citation

Download Citation

Todd Eisworth. "Simultaneous reflection and impossible ideals." J. Symbolic Logic 77 (4) 1325 - 1338, December 2012. https://doi.org/10.2178/jsl.7704160

Information

Published: December 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1270.03068
MathSciNet: MR3051629
Digital Object Identifier: 10.2178/jsl.7704160

Subjects:
Primary: 03E02

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 4 • December 2012
Back to Top